Please use this identifier to cite or link to this item:
Title: Polarimetric SAR image segmentation with B-splines and a new statistical model
Authors: Frery, Alejandro C. 
Jacobo-Berlles, Julio
Gambini, Juliana
Mejail, Marta E.
Issue Date: 2010
Publisher: 0923-6082
Journal: Multidimensional Systems and Signal Processing 
ISSN: 0923-6082
DOI: 10.1007/s11045-010-0113-4
Source: Multidimensional Systems and Signal Processing[ISSN 0923-6082],v. 21, p. 319-342
Appears in Collections:Artículos
Show full item record

Google ScholarTM




Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.